# SDR NACA201502260021

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 928
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CAP OF FLOORBEAM BS 928 BETWEEN RBL 25-RBL 45.  CORROSION ON FLOORBEAM AT STA 928 RBL 25-RBL 45.  BLENDED, MEASURED AND FOUND TO BE BEYOND LIMITS.  REPAIRED TRACK IAW SRM R108, 53-10-5, FIG 2 AND AEI DWG AE4943, REV A, REF MCO 3008, WO 1349213.
